# SDR SCNA20250616215

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-8
- Aircraft serial: 32733
- Aircraft time: 67,880 hours, 24,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 780932: AIRCRAFT WOULD NOT PRESSURIZE - RESOLUTION: ON ARRIVAL FND L1 DOOR NOT FULLY CLOSED  OPERATED L1 DOOR PER AMM 52-11-00 AND DOOR OPS NML. INSPECTED L-1 DOOR SEALS PER AMM 52-09-00 NO DEFECTS NOTED. SUSPECT DOOR WAS FALSE LATCHED. A/C OK FOR SERVICE. (DECLARED EMERGENCY)
